# SDR VJ9800200

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 113317
- Condition: Detached
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE FWD LOADING DOOR CHUTE CABLE DETACHED.  REINSTALLED L-1 DOOR SLIDE IAW MM 25-62-0.
